# SDR AWXA9700664

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND LT OVERWING EMERGENCY EXIT LIGHTS INOP.  REMOVED AND REPLACED LT OVERWING BATTERY PACK, OPS CHECK GOOD.
